# SDR IPXA2019100447544

- Difficulty date: October 4, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 74,760 hours, 14,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABLE HANGING FROM LEFT SIDE OF L1 DOOR.  R/R BROKEN TENSION SPRING & INSTALLED NEW CABLE ASSY. IAWAMM 52-11-03. OPS CK GOOD.
